Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. I
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1202-1210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a12,
author = {A. A. Egorov},
title = {Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1202--1210},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a12/}
}
TY - JOUR AU - A. A. Egorov TI - Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. I JO - Differencialʹnye uravneniâ PY - 1994 SP - 1202 EP - 1210 VL - 30 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_7_a12/ LA - ru ID - DE_1994_30_7_a12 ER -
A. A. Egorov. Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. I. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1202-1210. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a12/